I have always had the occasional pre-ventricular contraction (PVCs), aka extrasystoles. I would get them rarely when I was much younger, and eventually at one point in middle school I decided to get it checked out. I don't remember what tests they did, if any, to detect them, but I was told they were benign (which they are in most cases).
After I started taking the TKIs, I eventually got to where I would get very noticeable ones a few times a day. I know this isn't much as people with benign PVCs can feel 50,000 a day. I chalked it up to stress and GERD.
I got a new batch of meds and noticed on the side effects that extrasystoles can indeed be a side effect of TKIs. Is there anyone here who has had an increase of PVCs after beginning the TKIs? I have been worried lately as about two weeks ago I had several days in a row where I had hundreds of them a day, some pretty close together/in immediate succession, which worried me. Then they went away completely for a week--a nice break. Then last night and this morning I had a big more, but they've gone away again.
So, just curious if people have dealt with this and attribute them to the TKIs. Thanks.